# SDR RRXA98239

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTENSIVE DAMAGE TO LEFT WING EXTENDED LEADING EDGE INTO NR 1 ALT FUEL TANK.  AIRCRAFT STRUCK BY GROUND HANDLERS FORK LIFT.  AIRCRAFT FERRIED FROM KMSP TO KGSO.
